IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET1622414                                                     


On the Integer Solutions of the Pell Equation x2-79y2 = 9k

Authors(2):

G. Janaki, S. Vidhya
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
The binary quadratic Diophantine equation represented by x2-79y2 = 9k , k>0 is considered. A method of obtaining infinitely many non-zero distinct integer solutions of the Pell equation considered above is illustrated. A few interesting relations among the solutions and some special numbers are presented and the recurrence relations on the solutions are obtained.

G. Janaki, S. Vidhya

Pell Equation, Binary Quadratic Diophantine Equation, Integer Solutions.

  1. Kaplan.P and K.S.Williams “Pell’s equation, and continued fractions, Journal of Number Theory, 23(1986) 169-182.
  2. Jones.J.P “Representation of Solutions of Pell equation usingLucas sequence, Acta Academia Pead, Ag. Sectio Mathematicae, 30 (2003) 75-86.
  3. Ahmet Teckcan, Betul Gezer and Osman Bizin “ On the integer solutions of the Pell Equation , world Academy of Science, Engineering and Technology, 1(2007)  522-526.
  4. Tekcan.A “The Pell equation “, Mathematical Sciences, 1 (8) (2007), 363-369.
  5. Ahmet Teckcan “ The Pell Equation ”, World Academy of Science, Engineering and Technology, 19(2008) 697-701.
  6. Gopalan.M.A and Yamuna.R.S “ Remarkable observations on the   ternary quadratic equation ,”, Impact J.sci.Tech, 4(4),  (2010) 61-65.
  7. Gopalan.M.A and Vijayalakshmi.R “ Special Pythagorean triangles Generated through the integral solutions of the equation ”, Antartica Journal of Mathematics, 7(5), (2010), 503-507.
  8. Gopalan.M.A and A.Vijaya Sankar “Integral solutions of ”, Antartica Journal of Mathematics, 8(6), (2011), 465-468.
  9. Gopalan.M.A and B.Sivakami “Special Pythagorean triangle Generated through thr integral solutions of the equation      ”, Diophantus Journal of Mathematics, 2(1), 2013, 25-30.
  10. Gopalan.M.A, V.Sangeetha and Manju Somanath “ On the  integer solutions of the Pell equation       , Proceedings of the International conference on Mathematical Methods and Computation, Jamal Mohamed College, Feb 2014.
  11. Sangeetha.V, Gopalan.M.A and Manju Somanath, On the integer Solutions of the pell equation , International         Journal of Applied Mathematical Research, 3(1), 2014, 58-61.
  12. Gopalan M.A , Sangeetha V and Manju Somanath, “On the  Integer solutions of the pell equation “, International Journal of Engineering Science Invention, 2(12), 2013, 1-3.

Publication Details

Published in : Volume 2 | Issue 2 | March-April - 2016
Date of Publication Print ISSN Online ISSN
2016-05-05 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
1195-1197 IJSRSET1622414   Technoscience Academy

Cite This Article

G. Janaki, S. Vidhya, "On the Integer Solutions of the Pell Equation x2-79y2 = 9k ", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 2, pp.1195-1197, March-April-2016.
URL : http://ijsrset.com/IJSRSET1622414.php